MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL5525WV
Medical Device Problem Codes Kinked (1339); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the reported event was disposed by the customer and it is not available for evaluation.The lot/ device manufacturing records were reviewed and found to be acceptable.Based on all information, no causal factors can be determined and no conclusion can be drawn.
 
Event or Problem Description
A report from a user facility in the (b)(6) stated that the green irrigation tubing was kinked close to the 3 way tap, restricting the flow.There was no patient injury reported.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6539085
Report Number0001920664-2017-00168
Device Sequence Number19242992
Product Code HQC
UDI-Device Identifier00757770058631
UDI-Public(01)00757770058631(17)180609
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model NumberBL5525WV
Device Lot NumberV8531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1